Journal of Biomathematics

Items 1-5 of 20
«Preious | of 4 | Next»
1

On the Asymptotic Behavior of a Disturbed Population Models

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 04,2001, Pages 385-391, Dol:

2

A Kind of Epidemic Model Having Infectious Force in both Latent Period and Infected Period

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 04,2001, Pages 392-398, Dol:

4

Asymptotic Behavior of the Nonautonomous Competing System with Feedback Controls

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 04,2001, Pages 405-410, Dol:

5

Harvesting Problem with Price Changed with Demand and Supply

JOURNAL OF BIOMATHEMATICS, Volume 16, Issue 04,2001, Pages 411-415, Dol:

Items 1-5 of 20
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn